Frenkel method and the spreading of small spherical droplets

McHale, G, Rowan, SM and Newton, MI ORCID: 0000-0003-4231-1002, 1994. Frenkel method and the spreading of small spherical droplets. Journal of Physics D-Applied Physics, 27 (12), pp. 2619-2623. ISSN 0022-3727

Full text not available from this repository.
Item Type: Journal article
Publication Title: Journal of Physics D-Applied Physics
Creators: McHale, G., Rowan, S.M. and Newton, M.I.
Date: 1994
Volume: 27
Number: 12
ISSN: 0022-3727
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:17
Last Modified: 09 Jun 2017 13:24
URI: http://irep.ntu.ac.uk/id/eprint/10658

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year